# SDR CA990318033

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 9595601511
- Condition: Failed
- Location: Mlg
- Component: Goodrich, 9595601511
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PIC - UPON LANDING , EXPERIENCED BRAKE DRAGGING CAUSING DIFFICULTY IN MAINTAINING DIRECTIONAL CONTROL.  DEICING OF THE BRAKE WAS CARRIED OUT WITHOUT FURTHER REPORTED FLIGHT INCIDENT.  THE DIRECTOR, MAINTENANCE IN DISCUSSION WITH THE PILAUTS REPRESENTATIVE, SPECIFIED, RECURRING DEFECTS OF SIMILAR NATURE ARE BEING EXPERIENCED BY OTHER OPERATORS OF THE PILATUS PCI2 UTILITING THE GOODRICH BRAKING SYSTEM 9595601511.  CARBON DUST BUILD-UP COUPLED WITH THE ADDED CHARACTERISTICS ASSOCIATED WITH ICING ARE SPECIFIED AS THE ROOT CAUSES.  THE PILATUS REPRESENTATIVE SUGGESTED THE OPERATOR APPLY A REDUCTION TO THE CURRENT APPROVED MAINTENANCE SCHEDULE ASSOCIATED WITH BRAKE ASSEMBLY CLEANING FROM 200 HRS TO 100 HRS.
